# SDR AWXA200601844

- Difficulty date: October 28, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 27,621 hours, 10,694 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 7975
- Condition: No Test
- Location: L1 Door
- Part time: 26,595 hours, 10,341 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EES - EMERGENCY LIGHTS TEST FAILED, EXTERNAL LIGHTS FAULT.  REPLACED R1 AND L1 DOOR SLIDES IAW TASK CARD M1C25301.  OPS CHECK WAS GOOD.  SLIDE, ESCAPE FWD R1.
